# SDR SIMA20150728002

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 29,135 hours, 20,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT MOST EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW CMM 33-52-07.  OPS CHECKED GOOD IAW AMM 33-51-15.
